Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Schwarzian derivative and convex functions


Author: Richard F. Gabriel
Journal: Proc. Amer. Math. Soc. 6 (1955), 58-66
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067977-0
MathSciNet review: 0067977
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, Neue Eigenschaften der Mittelwerte bei den Fourierreihen, J. London Math. Soc. vol. 8 (1933) p. 61, footnote.
  • [2] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 545-551. MR 0029999 (10:696e)
  • [3] M. S. Robertson, Schlicht solutions of $ W'' + pW = 0$, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 254-274. MR 0061171 (15:786c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067977-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society